EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1165

Title: A note on a theorem of Erds & Gallai
Authors: Tripathi, Amitabha
Vijay, Sujith
Keywords: Degree sequence
Graphical sequence
Issue Date: 2003
Citation: Discrete Mathematics, 265(1-3), 417-420
Abstract: We show that the Erds–Gallai condition characterizing graphical degree sequences of length p needs to be checked only for as many n as there are distinct terms in the sequence, not all n,1≤n≤p.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1165
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
tripathinot2003.pdf136.41 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback